JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 1, Article 8
Polynomials and Convex Sequence Inequalities

    Authors: A.McD. Mercer,  
    Keywords: Palindromic polynomials, Numerical shift operator.  
    Date Received: 20/12/04  
    Date Accepted: 24/12/04  
    Subject Codes:

Primary: 26D15; Secondary: 12E10.

    Editors: Peter S. Bullen,  

In this note, motivated by an inequality of S. Haber, we consider how a polynomial, having certain properties, gives rise an inequality for a convex sequence.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login